# SDR SWAA2019091136787

- Difficulty date: August 15, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 70,150 hours, 41,334 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A3001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB ASSEMBLY 4 ON LT HORIZONTAL STABILIZER #3 STIFFENER CRACKED, LOWER RADIUS STAB STA 120.30.  REPAIRED #3 STIFFENER IAW SRM & DWG.
